# SDR SWIA20230530029

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 36,215 hours, 24,443 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Fire
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

LEFT WINDSHIELD STARTED SPARKING AND CAUGHT FIRE ON THE ELECTRICAL ELEMENT MID FLIGHT. WE TURNED OFF WINDSHIELD HEAT AND CONTAINED THE FIRE. (FLT 4113 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
